# SDR SWIA202163306

- Difficulty date: September 16, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB, RAIN GUTTER CHAFED FROM CONTACT WITH DOOR ASSIST CABLE.   (C CHECK RO 12/28/2021)   REMOVED AND REPLACED PAX DOOR AFT WEB RAIN GUTTER IAW CRJ 200 SRM 51-42-13.
